# SDR SWAA2023072882173

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,516 hours, 34,355 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING TO BODY FAIRING SUPPORT BRACKET CRACKED<[01] REMOVED AND REPLACED RIGHT FWD WING TO BODY FAIRING SUPPORT BRACKET PER SRM 51-40-02. REMOVED AND REINSTALLED WING TO BODY FAIRING PANELS 191FR AND 191AR TO FOM PER AMM 53-1-21.
